MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIO-MOD ST. 9X115 W/ALIGN HOLE W/ALN HOLE; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. BIO-MOD ST. 9X115 W/ALIGN HOLE W/ALN HOLE; PROSTHESIS, SHOULDER
Model Number 11-113705
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(4).Concomitant medical products: part: 113763 lot: 411770 bio-mod hum head 44diax15mm 15mm.Part: 113849 lot: 363710 bio-mod glen 4mm all poly smal.Part: 110019066 lot: 280000 compr vrs bone & implant model.Part: 405800 lot: 684630 comp.Rev shldr 9 in steinmann.Part: 405889 lot: 840220 comp rvs 2.7mm dia drl.Part: 405889 lot: 840280 comp rvs 2.7mm dia drl.Part: 113632 lot: 65066752 comp primary stem 12mm mini.Part: 110031402 lot: 65362543 hmrl tray +3 std.Part: 110031427 lot; 65337933 hmrl bearing 40 mm std vite.Part: 110027734 lot: 279950 comp vrs implt w mi tpr adptr.Part: 110031378 lot: 513750 versa-dial taper adaptor 25mm part: 115399 lot; 641330r comp rvs cntrl 6.5x45mm st/rst.Part: 180554 lot: 241190 comp lk scr 3.5hex 4.75x35 st.Part: 180555 lot: 973080 comp lk scr 3.5hex 4.75x40 st.Part: 180555 lot: 072240 comp lk scr 3.5hex 4.75x40 st.Part: 180551 lot: 729100 comp lk scr 3.5hex 4.75x20 st.Part: 110030776 lot: 65411933 40 mm versa-dial glen std.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2022 -02315.
 
Event or Problem Description
It was reported that the patient underwent an initial left total shoulder arthroplasty.Subsequently, the patient was revised for anatomic glenoid loosening.No additional patient consequences were reported.

Brand Name
BIO-MOD ST. 9X115 W/ALIGN HOLE W/ALN HOLE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15626946
Report Number0001825034-2022-02312
Device Sequence Number15039136
Product Code MBF
UDI-Device Identifier00880304204492
UDI-Public(01)00880304204492(17)130531(10)438620
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K030710
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Model Number11-113705
Device Catalogue Number11-113705
Device Lot Number438620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale